# SDR REXA2015111101089

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE & DRAIN HOSE AFT ATTACH ANGLE CORRODED, BETWEEN FS 319 & 349, STRINGER 18R.  REMOVED SERVICE LOWER SILL ANGLE BY REMOVING RIVETS, CHERRYMAX & HI-LITES IAW SRM 51-42-06/10/21.  INSTALLED NEW LT WING SIDE SILL ANGLE AT SERVICE DOOR IAW SRM 51-42-06, 51-42-10, 51-42-21, 51-42-34.  LOCATED & DRILLED NEW SERVICEABLE DOOR LOWER SILL ANGEL PN 601R38303-253 IAW SRM 51-40-11.  REMOVED FWD & AFT STOP FITTINGS & ANGLE TO GAIN ACCESS TO SERVICE DOOR LOWER SILL ANGLE BY REMOVING BOLTS IAW SRM 51-41-02.  INSTALLED FWD & AFT STOP FITTINGS & ANGLE IAW SRM 51-42-21.  AFT DRAIN HOES ATTACH ANGLE REQUIRES REPLACEMENT IAW SRM 51-41-02, 51-40-11.  LOCATED, DRILLED, DEBURRED & INSTALLED NEW ATTACH ANGLE FOR AFT DRAIN HOSE A SERVICE DOOR IAW SRM 51-41-02 & 51-40-11.  FWD & AFT SPIGOTS FITTING FOR SERVICE DOOR NEED SAFETIED.  SAFETY WIRED FWD & AFT SPIGOT FITTING FOR SERVICE DOOR IAW AMM 20-24-00-910-802.  R & R SERVICE DOOR SILL LOWER ANGLE & DRAIN HOSE AFT ATTACH ANGLE IAW SRM 51-42-06, 51-42-10, 51-42-21 & 51-42-34.
